Some Eisenstein series identities related to modular equation of the fourth order
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 67-77
Printed March 1, 2011
Bhaskar Srivastava
Lucknow University
Abstract : We find some Eisenstein series related to modulus 4 using a theta function identity of McCullough and Shen and residue theorem for elliptic functions.
Keywords : Eisenstein series, theta functions, $q$-hypergeometric series
MSC numbers : 11F20, 33D15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd